# SDR DALA2014090404938

- Difficulty date: August 31, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 65,638 hours, 49,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN FOR THE R2 DOOR AND THE AFT STAIRWAY WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
